My Name is Stefan and i want to share my Floxiestory, since it helped me a lot to read the other stories and get some hope out of it during the dark hours.
Sorry for my english it´s not my motherlanguage. It started in Dec. 2016 when i got a pertussis infection, ( we have a small kid) and after 3 weeks it was way better but then i got another flu on top of it this time with fever and everything (last time i had fever was when i was 13. i´m 36 now :)) and it was friday, so i went to the doctor before fevering the whole Weekend. bad decision, i guess. He looked at me once and his Diagnose was: oh you aren´t looking very well, just to be sure i´ll write you a receipe for Antibiotics, some strong one.. It was Avelox 400 mg (Moxifloxacin). I had Ab´s in my life several times but i think it was only Amoxicilin or some penicilin, and the only Thing i got was some diareah and some bellypain, nothing bad. So i read the paper of the Avalox and thought ok, in some cases depressions and stuff may occur but thats rare and i never had something like that, so take it.
It was a seven day dose, one pill a day. I took the first one and got to bed. The next morning i woke up and the flu was nearly gone. I thought hey These pills are strong! My mood wasn´t too good, but ok. So in the evening i took the second one and got to sleep. The next morning i woke up and my mood was really really bad, like for no reason i was depressed and anxious. I took the third one, not knowing that i just got the side effects, but of course i called the Doc and told him, that my Body is healthy again, but my mood is absolutely not ok. He told me to stop immediately.
I had that depressions and axiety for about three or four days and they were really bad, had suicidal thoughts and was anxious if i´m going crazy now and depressed. I never had depressions or Panic attacks or Things like that. I´m healthy, have a great wife, a healthy sweet kid, my Job is stressy but great, so no reasons at all to be depressed or worried or anxious.
After four days it got better, so we went to Austria for a small trip. In the evening i drunk a few beers and we ate well. The next day in the afternoon i got shaky legs and felt like i have to puke or go to the toilet and it felt like i´ll get a cold, i was freezing and sweating and went back to the Hotel. The whole night i was shaking and after throwing up on purpose i felt a little better.
It was a Panic attack… The next day the depressions were back, yippii. They stayed for another two weeks and were heavier then before. I cried a lot and was really worried about my mental health. I told a few friends about my Situation and a firend of mine told me she had the same two years ago. She told me that she was taking Johanniskraut ( i don´t know what it is called in English, but it is herbal) and did a lot of Swimming and Jogging until it got better. I wasn´t much into taking anything for my mental health, but at this Moment it was nearly unbearable for me, so i gave it a shot.
After two more weeks it started to get better, a lot better. I felt like the old one again, started to work again, started to meet friends again. Then after three weeks with some stress, some fun and some normal life i got another flu (Little Kids at home :)) and some stressful Moments with some Clients, so tadaa the depressions came back. not that hard like in the beginning but still that type of depressions, make you think a lot what is wrong, avoid Meeting People, avoid doing Things, lost the interest in most of the Things, couldn´t watch movies or series which were to serious or dramatical. Only Thing that was ok was big bang theory or mordern Family (that helped a lot :))
There wasn´t a clear pattern, sometimes i was depressed for one or two weeks than i was quite ok for two or three days. I thought i had a Depression ( iread a lot on floxiehope and other FQ sites, but i had nearly no Body issues, muscle Problems and stuff like that) so i thought hey maybe i have a Depression.
But for me it was Logical to connect it with the Avalox. When i started taking it i was absolutely ok, after two pills i was a mess, so… it seems Logical. I started Yoga, taking Magnesium, taking Q10, taking Vit B complex and Zinc, taking probiotics, eating a lot of healthy stuff, no Caffeine, no alcohol, Jogging, a lot of positive thoughts, as well digging through the last few years where i went through some Things, but didn´t had the opportunity to work on it. After three months i was still depressed but not that hard like in the beginning, it was bearable, i could work and was just waiting until the day was over and time travels, so the whole hocus pocus went away. I had a short Phase of insomnia in the third month where i couldn´t sleep for a week and a half. I was just awake, no thoughtspinning or such stuff, just awake. I started to take GABA, and after a few days this was also done.
Now i´m at the end of the fourth month and i´m pretty back to normal. Sometimes some thoughts flare up for a Minute, but nothing to worry about. Probably there could be another cycle coming up, but i don´t think so, and if it just wait thr, knowing that everything will be ok again and going back to be normal.
Heads up, it´s some bad shit and definetly the 4 hardest months in my life. It´s like firewound, it´s hurting constantly for a Long time until it gets better, but it will get better!Push yourself to do positive Things, walk a lot, watch funyy movies or series, jogg, swim, enjoy your Family, your friends, rest, take your time, it will get better.
** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with Floxie Hope, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, effect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.